MathSciNet Relay Station
MathSciNet bibliographic data
MR1885829 11M20 (11M26)
Sarnak, P.; Zaharescu, A. Some remarks on Landau-Siegel zeros. Duke Math. J. 111 (2002), no. 3, 495–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement